# SDR UALA2012040502122

- Difficulty date: April 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,719 hours, 13,310 cycles
- Engine: Pwa PW4056
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 825500
- Part serial: 134
- Condition: Lack Of Lube
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS LACK OF LUBRICATION.  PUMP REMOVED AND INSTALLED NEW PUMP.  LEAK CHECKED AND RUNS GOOD.
